Continuity Properties of Voronoi Domains.

H. Groemer

Monatshefte für Mathematik (1971)

  • Volume: 75, page 423-431
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Groemer, H.. "Continuity Properties of Voronoi Domains.." Monatshefte für Mathematik 75 (1971): 423-431. <>.

author = {Groemer, H.},
journal = {Monatshefte für Mathematik},
pages = {423-431},
title = {Continuity Properties of Voronoi Domains.},
url = {},
volume = {75},
year = {1971},

AU - Groemer, H.
TI - Continuity Properties of Voronoi Domains.
JO - Monatshefte für Mathematik
PY - 1971
VL - 75
SP - 423
EP - 431
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.